# SDR RAIA2018121270010

- Difficulty date: November 27, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FRAME 20 FWD OF SERVICE DOOR HAVE CORROSION AROUND FASTNER HOLES.   R&R FLOOR SILL AT FR 20 RH.
